# SDR 2004UALA00504

- Difficulty date: May 26, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 39,879 hours, 14,590 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSE SKIN IS DENTED AT STA 610-625, STR 15L-17L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW PARTIAL SKIN PNL WITH DOUBLER SPLICES.
